# SDR IPXA2022030779840

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 62,693 hours, 20,993 cycles
- Engine: Ge CF680C2*
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Vibration
- Location: Powerplant
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A***SUPPLEMENTAL SDR*** DIVERSION ** IFSD **EMERGENCY DECLARED ** AT ROTATION FROM ANCHORAGE, THERE WAS A VIOLENT BANG FOLLOWED BY #2 ENG FAILURE & ASSOCIATED YAW WITH SEVERE VIBRATION & FLAMES. DIVERTED TO FAI. A/C OOS.  REMOVED AND REPLACED R/H ENGINE PER TC 6001 AND 6002. OPS CHECK AND LEAK CHECK GOOD. FUEL TOTAL ON BOARD IS 52,700 FOR OVERWEIGHT LANDING.
